| Catalog Number |
1125000000X |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device(s) was/were functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.(b)(4) evaluation results findings (components/results) (b)(4) device: sensor / electrical/electronic component problem identified.(b)(4) device was not evaluated as the cause was determined by analyzing data provided by the user/third party; no further assistance was requested by the customer.Evaluation results findings (components/results) (b)(4) device: circuit board; sensor / electrical/electronic component problem identified there was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1-december 31, 2025.This report summarizes 2 malfunction event(s), where it was reported the device experienced unintended direction of the zoom; unintended motion.There was 1 event with patient involvement; the patient experienced pain.